# SDR AWXA200600355

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,470 hours, 7,671 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 289601212
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE O2 MASK LEAKED WHEN OXYGEN TURNED ON FOR USE.  CREW DEFERRED PORTABLE OXYGEN UNIT.  MAINTENANCE REPLACED MASK AND CLEARED MEL.
